# SDR MASA2010120801417

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 11,494 hours, 11,729 cycles
- Engine: Ge CF348C5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4121T67P04
- Part serial: GRTU3357
- Condition: Leaking
- Location: Rt Engine
- Part time: 16,854 hours, 13,201 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING FROM RT ENGINE.  MX REPLACED THE OPERABILITY BLEED VALVE.
